Osaka Journal of Mathematics

On the defining properties of Teichmüller map

Keiichi Shibata

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 14, Number 1 (1977), 95-109.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770209

Mathematical Reviews number (MathSciNet)
MR0442294

Zentralblatt MATH identifier
0354.30016

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 30A60

Citation

Shibata, Keiichi. On the defining properties of Teichmüller map. Osaka J. Math. 14 (1977), no. 1, 95--109. https://projecteuclid.org/euclid.ojm/1200770209


Export citation